What medications are you on? You can create a signature by going to the control panel on the upper left blue bar. Go to edit profile and create a signature that has what meds you are on so that way we don't have to keep asking you. But remember if you do this to keep your signature to 10 lines or less. Now back to your question. Sometimes the meds we take can have an affect on our stomach especially if taken on an empty stomach. The pain you are experiencing can be from gastritis or acid reflux. You should bring this up to your GI and see what he/she says. I get this too especially after I eat but since I started on Prilosec OTC, the pain has subsided for the most part. One thing you can try is when you have this stomach pain, try taking an otc acid reducer. If this helps then it might be that you are producing too much acid. When you eat, do you stay away from acidic things?
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Allergies-Singulair
~Secondary Reynauds Syndrome-'04-Norvasc~Fibromyalgia-'06~Sacroiliitis-epidural injections
To help Healingwell - click here: DONATE